# SDR 07FDEA05016

- Difficulty date: December 7, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA72261
- Condition: Corroded
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR JAMB TOP SURFACE UNDER NR 5 SPOOL FITTING HAS EXFOLIATION, STA 712.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IN REF TO MD/DC10-10 SRM 53-00-01   FIG 1 VOL I.  ORIGIONAL .100, REMOVED .047, REMAINING .053.  LOCATION OF DAMAGE AT STA 712, LBL 117.  UPPER JAMB ACA7226-1 WAS REPLACED ON NON-ROUTINE N00665.
